# SDR SWAA2022111557386

- Difficulty date: October 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 500D, S19L GUSSET CRACKED. REMOVED GUSSET IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED A NEW GUSSET IAW SRM 51-40-05-0G-0.  APPLIED ALODINE AND PRIMED DRILLED HOLES ON GUSSET IAW SRM 51-20-01-0G-0, AND AMM 51-21-72-370-801.  INSTALLED THE NEW GUSSET IAW SRM 51-40-02-0G-0, AND DWG#143A9481.
